Welcome to HCM
Heroin withdrawal usually starts after 8-24 hours of last dose of heroin. Also clinical features of withdrawal depends upon a number of conditions like- her nutrition, dose of heroin used, duration of use, method of use and purity of heroin.
She will be experiencing severe restlessness
, anxiety, yawning, drowsiness
, muscle spasms, tremors, slurred voice, nausea, vomiting, cold turkey like skin and may be diarrhea
. Yes going to ER is a nice idea as they will be able to provide symptomatic relief at least. Secondly she will experience less pain in ER as compared to home. Also she will be safe as severe diarrhea, vomiting may cause electrolyte imbalance
and may lead to delirium. Even she is known to all hospitals but they can't just ignore her condition, she is ill and she deserves treatment. So best is to give her NSAID over the counter analgesic
and take her to ER ASAP.
All THE BEST